Title

A Queue with Birth Process Arrival and State-Dependent Service

Publication Type

Journal Article

Publication Date

1990

Abstract

Single- and infinite-server queues are discussed when the arrivals occur at the epochs of a birth process

Discipline

Business

Research Areas

Operations Management

Publication

International Journal of Modelling and Simulation

Volume

10

Issue

1

First Page

13

Last Page

16

ISSN

0228-6203

This document is currently not available here.

Share

COinS